# SDR AC2A116357

- Difficulty date: July 6, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N139FW
- Make and model: Agusta AB139
- Aircraft serial: 31022
- Aircraft time: 772 hours
- Engine: Pwa PT6*
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: 3P7118A00132
- Condition: Burned
- Location: Nacelle
- Part time: 773 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COWLING WAS FOUND BURNED DURING EXHAUST BRACKET REPLACEMENT.  BURNED AREA WAS APPROXIMATELY (2) INCHES BY (3) INCHES.  COWLING WAS REPAIRED AND RETURNED TO SERVICE.  ALL OTHER AIRCRAFT IN FLEET WERE INSPECTED AND FOUND OK PHOTO OF COWLING HAS BEEN SENT TO FSDO.
